# SDR CIEA2017092700001

- Difficulty date: September 20, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N151PW
- Make and model: Gulstm G150
- Aircraft serial: 310
- Aircraft time: 968 hours, 605 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Part number: 4AS1600004503
- Part serial: NA
- Condition: Departed
- Location: Lt Wing
- Part time: 680 hours, 438 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

DURING A TEST FLIGHT FOR A SLAT ISSUE, THE LEFT FORWARD OUTBOARD FAIRING DEPARTED THE AIRPLANE. UPON INSPECTION, IT WAS NOTED THAT WHEN IT WAS INSTALLED IN MAY OF 2015, THERE WAS POOR SURFACE CONTACT WITH THE ADHESIVE SHOWING ABOUT 50 PERCENT SURFACE COVERAGE. BECAUSE IT RELIES ENTIRELY UPON THIS ADHESIVE FOR MOUNTING, THE LACK OF SURFACE CONTACT LIKELY PLAYED A LARGE ROLL IN ITS DEPARTURE.
